PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$L^p$ spherical multipliers on homogeneous trees

Volume 247 / 2019

Dario Celotto, Stefano Meda, Błażej Wróbel Studia Mathematica 247 (2019), 175-190 MSC: Primary 43A90, 20E08, 43A85. DOI: 10.4064/sm170626-23-2 Published online: 21 November 2018

Abstract

We characterise, for each $p$ in $[1,\infty ) \setminus \{2\}$, the class of $L^p$ spherical multipliers on homogeneous trees in terms of $L^p$ Fourier multipliers on the torus.

Authors

  • Dario CelottoDipartimento di Matematica e Applicazioni
    Università di Milano-Bicocca
    via R. Cozzi 53
    I-20125 Milano, Italy
    e-mail
  • Stefano MedaDipartimento di Matematica e Applicazioni
    Università di Milano-Bicocca
    via R. Cozzi 53
    I-20125 Milano, Italy
    e-mail
  • Błażej WróbelMathematisches Institut
    Universität Bonn
    Endenicher Allee 60
    D-53115 Bonn, Germany
    and
    Instytut Matematyczny
    Uniwersytet Wrocławski
    pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image